I'm interested in conversations about and I want to talk about
Know exactly what you want?
Show search

Notification

Error

Prostap3 side effects

User
Posted 11 Jul 2021 at 11:18

Hi all, I've had 2 injections of Prostap3 and have been told no more are needed. The last was 4.5 months ago but the side effects (hot flushes, loss of libido) continue and do not seem to be diminishing.

Excepting that everyone is different I'd welcome any information about how long the side effects will last.

User
Posted 12 Jul 2021 at 00:05

Hi Richard, I was on zoladex for two years. I did not get bad side effects, but I know it took nearly a year for my testosterone to recover. So I guess I would say don't be too surprised if side effects lasted a year, but as you weren't on it for long it may be out of your system quicker. 

Dave

User
Posted 12 Jul 2021 at 07:42
Thanks Dave. Very helpful.
 
Forum Jump  
©2021 Prostate Cancer UK